# SDR CA071123003

- Difficulty date: November 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 5,884 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 4HFR34C762
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 595104814
- Condition: Cracked
- Location: Engine
- Part time: 6,126 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING MFG 100 HR ENGINE INSPECTION ON THE RT ENGINE, THE OB ENGINE MOUNT WAS FOUND CRACKED. THE MOUNT WAS REPLACED WITH A NEW UNIT. (TC NR 20071123003)
